• Title of article

    Solution of Bang-Bang Optimal Control Problems by Using Bezier Polynomials

  • Author/Authors

    Yari ، Ayatollah - Payame Noor University , Mirnia ، Mirkamal - University of Tabriz , Heydari ، Aghileh - Payame Noor University

  • Pages
    15
  • From page
    177
  • To page
    191
  • Abstract
    In this paper, a new numerical method is presented for solving the optimal control problems of bang-bang type with free or fixed terminal time. The method is based on Bezier polynomials which are presented in any interval as [t0 , tf ]. The problems are reduced to a constrained problems which can be solved by using Lagrangian method. The constraints of these problems are terminal state and conditions. Illustrative examples are included to demonstrate the validity and applicability of the method.
  • Keywords
    Optimal control , Bang , Bang control , Minimum , time , Bezier polynomials family , Best approximation
  • Journal title
    Computational Methods for Differential Equations
  • Serial Year
    2015
  • Journal title
    Computational Methods for Differential Equations
  • Record number

    2456785